TYLENOL 8 HOURS ARTHRITIS & OTHER PAIN; FEVER: 24 CAPLETS
24 Caplets of 650MG
Acetaminophen (Paracetamol) 650 mg per caplet.
The well-known American brand Tylenol from Johnson & Johnson.
When arthritis pain strikes, you want quick relief, but you also want it to last so you get back to normal!
Try TYLENOL® Arthritis Pain now.
TYLENOL® Arthritis Pain Products use a patented dual-layer caplet for quick and long-lasting relief from arthritis pain for up to 8 hours: The first layer dissolves quickly to provide rapid pain relief. The second layer is time-released for long-lasting relief that lasts the entire workday.
In an easy-to-open bottle: The easy-to-open cap is approved by The Arthritis Society.
Gentle on the stomach: TYLENOL® Arthritis Pain works with your body to relieve pain and is gentle on the stomach.
1st Line Therapy: The drug found in TYLENOL® arthritis pain capsules, acetaminophen, is recommended as a first line treatment for arthritis pain by the Canadian Rheumatology Association (CRA). *
Up to 8 hours of lighting. For effective relief from: Arthritic pain
Bottle of 24: Tylenol 8 Hour Arthritis Pain Prolonged Release Caplets with Paracetamol for fast-acting, temporary relief from mild arthritis and joint pain, as well as other aches and pains;
Each extended-release tablet contains 650 mg of acetaminophen with two layers of effective pain relief - the first layer works quickly and the second lasts up to 8 hours;
Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those resulting from muscle pain and premenstrual and menstrual cramps
These analgesic capsules can be used by adults 18 years of age and older and have an excellent safety profile when used as directed;
Experience effective relief and ease mild arthritis and joint pain with Tylenol, the # 1 brand of painkillers recommended by US doctors.
The above is according to the manufacturer.
Nothing in the above text is intended as medical advice.
In case of (permanent) problems, a doctor should be consulted.